| Model Number |
3CX*FX15RW30C |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during set up, the drug port connector has not been glued.*no patient involvement *product was changed out *procedure was completed successfully.
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on january 29, 2024.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added exp date).D9 (updated device availability).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (updated device evaluated by manufacturer).H4 (device manufacture date).H6 (identification of evaluation codes 11, 3331, 4114, 3259, 4307).The affected sample was not returned; however, a picture was provided.It was confirmed that the lock adaptor was not attached to the manifold.All manifold units are 100% visually inspected and leak tested during the production process.A representative retention sample was inspected for damage with no anomalies noted on the device specifically with the manifold lock adaptor.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.